# SDR 95FDEA01161

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 2024T3
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SLOT CRACKED IN SPAR AT TAI TUBE CUTOUT.  STOP DRILLED CRACK AND INSTALLED REPAIR PARTS IAW SRM 57-20-1, 51-30-2 AND FEDEX EA 7-5710-25579.
